# SDR SIMA02214

- Difficulty date: January 12, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N400BR
- Make and model: Saab 340B
- Aircraft serial: 340B400
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 7253722001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - FOUND CORROSION ON PREVIOUS REPAIR FILLER AND SUPPORT ANGLE AT FUSELAGE STATION 258.  REPLACED REPAIR FILLER AND SUPPORT ANGLE.  (M)
